MathSciNet Relay Station
MathSciNet bibliographic data
MR236949 57.47
Ku, Hsu-tung; Ku, Mei-chin On the nonexistence of free differentiable $S\sp{3}$-actions on homotopy spheres. Proc. Amer. Math. Soc. 21 1969 101–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement